Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Infection in the mouth, frequent urination, abdominal pressure. Taking keflex. Side effect?

Hello, i had an infection in my mouth last week and was proscribed keflex, since then i have had frequent urination like ever 5 minutes i have to go and also abdominal pressure/cramping also lots of gas and a slight pain in my back right below the ribs. Could this jut be from the keflex or could it be something else? I also cant seem to have a normal bowel movement i cant really go at all
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It is apparent from your history that the symptoms you are experiencing are the side efffects of keflex. There is no need to become apprehensive about it. They are self-limiting and would subside once you stop the drug.
Answered: Tue, 6 Aug 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Thanks for the query to H.C.M.Forum.
Since , you have mentioned , you are taking KEFLEX ( cephalaxin ) for mouth infection ( clearly not mentioned whether it is glossitis or stomatitis or gum infection or which type of mouth infection).
Keflex may develops gastric upsets as abdominal cramps, nausea, irregular bowel movements.
So please upload complete history of illness , so that proper disease could be diagnosed.
Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor